Submitted by kitkat2 on Tue, 2006-01-17 22:34

Just a quick update with a bit of a nuisance.  It is nearly 3 mos. since beginning the Wheldon protocol[in which the ms sx have shown steady improvement].  Nothing different in my meds or supplements, yet I have noticed a striking increase in the spasticity of only my left[the weak one] leg--actually it is a weird buzzing in my left great toe coupled with a grabbing sort of spasm in the left leg.My left quads and hamstrings are unusually sensitive/touchy.  Kind of like it would feel good to stretch them, but when I do they recoil in spasm.  Nothing more than a nuisance I suppose, but it is quite annoying. Anyone else experience this? KK2   Oh, and I have not even done a Tinidazole pulse yet!  Surprised

Yes, but with me it was my right leg, also before starting metronidizole.  Eventually the spasticity just cleared up completely, but even now I have a tendency to veer to the left unless I concentrate. And I'm not just talking politics here!......Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MS in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.